MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient fell out of bed.No injury was sustained.The customer indicated that the patient was trying to get out of bed.No injury was sustained.The staff claimed that at the time of the fall, the varizone movement system was on and did not sound.The bed was swapped to the service center.The bed evaluation was performed, and the patient's movement system was checked; no malfunction was found.
 
Additional Manufacturer Narrative
The allegation that the nurse claimed was an "exit alarm" was on, but did not sound.It should be noted that the varizone movement system detects patient¿s movements, however it will not restrain the patient from leaving the bed.The arjo beds are equipped with the side rails that can be used in accordance with site-specific policies); however, they do not eliminate the possibility of an intentional patient exit.Citadel bed frame system instruction for use (ifu, 830.213 rev.15) includes below information about patient fall risk: ¿to minimize risk of falls or injury, the bed should always be in lowest practical position when the patient is unattended.¿ ¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency.¿ ifu (830.213 rev.15) also includes information about bed exit alarm and it¿s sensitivity: ¿the patient movement detection system can be set to alarm when undesired movement occurs.The sensitivity of the patient movement detection relative to the center of the deck, can be varied incrementally.¿ "the patient movement detection function should be checked periodically for correct operation and before each new patient uses the bed." ¿in bed ¿ this button activated/ deactivates patient movement detection and increases the sensitivity of the system.¿ ¿patient movement detection threshold display ¿ an indicator shows current system status and the selected sensitivity of patient movement detection.¿ ¿egress ¿ this button activates/ deactivates patient movement detection and decreases the sensitivity of the system.¿ ¿before using patient movement detection, verify that the alarm can be easily heard by caregivers.Example: at nurse¿s station.¿ the arjo device did not fail its specification since no device malfunction was found.The device was used for the patient treatment at the time of the incident.The complaint was assessed as reportable due to the allegation that the patient fell out of the bed.No injury was sustained.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24738966
Report Number3007420694-2026-00045
Device Sequence Number10264987
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)200901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown